# SDR QXEA200600492

- Difficulty date: February 15, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 6,010 hours, 5,688 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitot Anti- Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2359: AFTER START UP AND PUSH BACK THRU SELECTED THE PITOT HEAT ON HTE NR 2 PITOT HEAT CAUTION LIGHT WAS ON. MAINTENANCE RESET THE CB TO THE NR 2 PITOT HEAT, REF GMM 5-18-02. CB REMAINED IN SYSTEM. OPERATION NORMAL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
